Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 6, NWS Austin/San Antonio, TX

March 9, 2006Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 9, 2006, 12:39 AM CST for Hays County, Travis County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2006, 12:39 AM CST (06:39 UTC)
Expired
Mar 9, 2006, 1:32 AM CST
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 65 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 11:25 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.7 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-606 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 090641
SVREWX
TXC209-453-090745-
/O.NEW.KEWX.SV.W.0006.060309T0639Z-060309T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
  TRAVIS
  HAYS

* UNTIL 145 AM CST

* AT 1236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  AN AREA OF THUNDERSTORMS OVER HAYS COUNTY...MOVING TOWARD TRAVIS
  COUNTY.  SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AS THEY
  MOVE NORTHEAST AT 40 MPH.  

* OTHER LOCATIONS IN THE WARNING INCLUDE UHLAND...BUDA...
  NIEDERWALD...TANGLEWOOD FOREST...ONION CREEK...BEE CAVE...MUSTANG
  RIDGE...LAKEWAY...MANSFIELD DAM...LAGO VISTA...WEST LAKE HILLS...
  ROLLINGWOOD...BERGSTROM...AUSTIN...GARFIELD...ANDERSON MILL...
  MANOR...WINDEMERE AND PFLUGERVILLE.

LAT...LON 3021 9749 2987 9791 2985 9790 2977 9800
      2984 9803 3003 9829 3050 9811 3050 9812
      3063 9804 3062 9794 3054 9787 3047 9785
      3043 9778 3050 9759 3042 9737

$$
2 follow-up statements
000 
WWUS54 KEWX 090646
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1246 AM CST THU MAR 9 2006

TXC209-453-090745-
/O.CON.KEWX.SV.W.0006.000000T0000Z-060309T0745Z/
TRAVIS TX-HAYS TX-
1246 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR HAYS AND TRAVIS COUNTIES...

AT 1246 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN 
AREA OF THUNDERSTORMS OVER HAYS COUNTY TO THE WEST PART OF TRAVIS
COUNTY...MOVING NORTHEAST AT 40 TO 50 MPH.  SOME OF THESE 
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING HAIL...STRONG 
WINDS...AND FREQUENT DEADLY LIGHTNING. 

THESE THUNDERSTORMS ARE QUICKLY MOVING INTO THE AUSTIN METROPOLITAN
AREA...AND WILL CONTINUE MOVING QUICKLY TO THE NORTHEAST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3021 9749 2987 9791 2985 9790 2977 9800
      2984 9803 3003 9829 3050 9811 3050 9812
      3063 9804 3062 9794 3053 9788 3047 9785
      3043 9778 3050 9759 3042 9737

$$
000 
WWUS54 KEWX 090732 RRA
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
132 AM CST THU MAR 9 2006

TXC209-453-090742-
/O.CAN.KEWX.SV.W.0006.000000T0000Z-060309T0745Z/
TRAVIS TX-HAYS TX-
132 AM CST THU MAR 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR HAYS AND TRAVIS COUNTIES IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST THURSDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3021 9749 2987 9791 2985 9790 2977 9800
      2984 9803 3003 9829 3050 9811 3050 9812
      3063 9804 3062 9794 3053 9788 3047 9785
      3043 9778 3050 9759 3042 9737

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 11:57 PM CST, 42 minutes earlier.

Area forecast discussion, Mar 8, 11:57 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CST WED MAR 8 2006

.AVIATION...
A LINE OF TSTMS FM EAGLE PASS TO AUSTIN IS MOVING EAST AT 30 KTS.
A CDFNT WL MOV THRU KDRT ARND 08Z AND KAUS AND KSAT ARND 10Z. AHD
OF FNT CIGS 25 SCT-BKN WITH CI OVC. LL WND SHEAR PSBL KAUS AND
KSAT FM 06-10Z. BHD CDFNT, CONDS VFR XCP FOR OCNL 6SM DU. WNDS
20-30KT SUSTAINED WL WEAKEN THRUT THE DAY AND BCM VRB BY 03Z.

&&

.PREV DISCUSSION... (ISSUED 923 PM CST WED MAR 8 2006)

UPDATE...
ADDED CHANCE OF SHOWERS WITH A FEW THUNDERSTORMS OVER PARTS
OF SOUTH CENTRAL TEXAS FOR TONIGHT...AHEAD OF PACIFIC COOL
FRONT AND ITS ASSOCIATED 500 HPA TROF. AS PACIFIC COOL FRONT
MOVES ACROSS AREA LATER TONIGHT AND EARLY THURSDAY...DRIER
CONDITIONS FORECAST TO QUICKLY FOLLOW FROM THE WEST.

WINDY DAY EXPECTED THURSDAY IN WAKR OF PACIFIC COOL FRONT...
WITH MILD TO WARM AFTERNOON HIGHS. MOSTLY CLEAR CONDITONS
THURSDAY NIGHT WITH COOL TEMPS EXPECTED TO BE FOLLOWED BY
SUNNY AND WARM FRIDAY. SLIGHT CHANCE FOR SHOWERS SHOWS UP
ON THE WEEKEND TO MONDAY MORNING...FOLLOWED BY DRY CONDITIONS
TUESDAY THROUGH WEDNESDAY.

PREV DISCUSSION... (ISSUED 559 PM CST WED MAR 8 2006)

AVIATION...
A RETREATING DRY LINE IS MOVG WEST AT 12 KT. ISOLD RW/TRW WL DVLP
ALG DRY LINE OVER THE HILL COUNTRY ARND 02Z. PREFRONTAL RW PSBL
KAUS VCNTY ARND 06Z. WIND SHEAR WILL BE A PROBLEM FM 06-10Z AS
WNDS AT 2K INCRS TO 40-50KT. ISOLD RW/TRW WL DVLP ALG APPROACHING
STG CDFNT AT 08Z AND MOV INTO KAUS VCNTY 10Z. AFT 10Z NW WNDS
20G30KT WL PERSIST THRU 18Z WITH OCNL 6SM DU. WNDS WL DECREASE
THRUT THE DAY, DROPPING TO 10KT BY 23Z.

PREV DISCUSSION... (ISSUED 350 PM CST WED MAR 8 2006)

DISCUSSION...A TRICKY FORECAST FOR THIS EVENING ACROSS SOUTH
CENTRAL TEXAS. THE THREAT FOR THUNDERSTORMS IS STILL A
POSSIBILITY. NOT MUCH CHANCE IN TERMS OF PRECIPITATION...IT IS
MAINLY A MATTER OF CONVECTIVE THUNDERSTORMS. THERE IS STILL A
SIGNIFICANT CAPPING INVERSION IN PLACE...HOWEVER...TEMPERATURES
HAVE INCREASED TO THE MID 80S AND EVEN INTO THE LOWER 90S IN SOME
AREAS. IT IS UNLIKELY THE CAP WILL BREAK...THUS AT THIS TIME NOT
EXPECTING THUNDERSTORMS TO OCCUR...BUT WILL KEEP A WATCHFUL EYE ON
THE SITUATION.

A PACIFIC COLD FRONT WILL MOVE THROUGH THE REGION ON THURSDAY. NOT
EXPECTING MUCH COLD AIR...JUST DRY AIR. THUS...WENT 5 TO 10
DEGREES ABOVE GFS MOS GUIDANCE AND IN SOME INSTANCES ABOVE THE NAM
AS WELL. ANY COLD AIR ADVECTION ASSOCIATED WITH THE FRONTAL
PASSAGE WILL BE DIMINISHED BY DOWNSLOPING WINDS. IT WILL BE A VERY
BREEZY DAY WITH A POSSIBILITY OF A WIND ADVISORY NEEDING TO BE
ISSUED. THIS WILL CREATE VERY WARM TEMPERATURES ONCE AGAIN WITH
HIGHS REACHING THE MID 80S. A RED FLAG WARNING IS IN EFFECT FOR
THURSDAY DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS.

CONDITIONS WILL REMAIN DRY FOR THE REMAINDER OF THE WORK WEEK.
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MENTIONED IN THE
FORECAST FOR SATURDAY WITH POSSIBLE DRYLINE STORMS. DID NOT STRAY
MUCH FROM GUIDANCE IN THE EXTENDED PERIODS.

EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR...
BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT...
EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE...
HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE...
LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL
VERDE... WILLIAMSON... WILSON... AND ZAVALA.

EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR...
BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT...
EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE...
HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE...
LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL
VERDE... WILLIAMSON... WILSON... AND ZAVALA.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR...
BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT...
EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE...
HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE...
LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL
VERDE... WILLIAMSON... WILSON... AND ZAVALA.

&&

08/06
Hazardous weather outlook, Mar 8, 3:45 PM CST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CST WED MAR 8 2006

TXZ171>173-183>194-202>209-217>225-228-091145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
345 PM CST WED MAR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. IF THUNDERSTORMS
DEVELOP...SOME COULD BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A RED FLAG WARNING IS IN EFFECT THURSDAY MORNING THROUGH EARLY
THURSDAY EVENING FOR LOW HUMIDITIES AND GUSTY WEST WINDS...OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Mar 8, 9:24 PM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 PM CST WED MAR 8 2006

TXZ171>173-183>194-202>209-217>225-228-090615-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
924 PM CST WED MAR 8 2006

...SCATTERED SHOWERS TONIGHT AND WINDY THURSDAY...

AN AREA OF DEVELOPING SHOWERS WAS FROM NEAR BRAKETTVILLE TO
WEST OF KERRVILLE...WITH A FEW ISOLATED THUNDERSTORMS.
THIS AREA OF SCATTERED SHOWERS OR THUNDERSTORMS IS EXPECTED TO
DEVELOP EAST TONIGHT ACROSS PARTS OF SOUTH CENTRAL TEXAS.

A PACIFIC COOL FRONT AND ITS ASSOCIATED WEATHER SYSTEM ALOFT IS
FORECAST TO SWEEP EAST OF THE AREA THURSDAY...BRINGING STRONG
WEST AND NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 35 TO
AROUND 40 MPH.
Special weather statement, Mar 8, 9:30 PM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CST WED MAR 8 2006

TXZ171>173-183>194-202>209-217>225-228-090615-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
930 PM CST WED MAR 8 2006

...SCATTERED SHOWERS OR THUNDERSTORMS TONIGHT AND WINDY THURSDAY...

AN AREA OF DEVELOPING SHOWERS AND THUNDERSTORMS WAS FROM EAST
OF BRAKETTVILLE TO HONDO AND NORTH TO NEAR KERRVILLE. THIS AREA OF
SCATTERED SHOWERS OR THUNDERSTORMS IS EXPECTED TO DEVELOP EAST
TONIGHT ACROSS PARTS OF SOUTH CENTRAL TEXAS.

A PACIFIC COOL FRONT AND ITS ASSOCIATED WEATHER SYSTEM ALOFT IS
FORECAST TO SWEEP EAST OF THE AREA THURSDAY...BRINGING WEST AND
NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO 35 TO AROUND 40 MPH.
Local storm report, Mar 8, 10:37 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CST WED MAR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             MEDINA                  29.80N 99.25W
03/08/2006  E1.75 INCH       BANDERA            TX   LAW ENFORCEMENT

&&

JPB
Local storm report, Mar 9, 12:13 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             10 NW BEE CAVE          30.41N 98.07W
03/08/2006  M0.75 INCH       TRAVIS             TX   STORM CHASER

&&

JPB
Local storm report, Mar 9, 12:13 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             10 NW BEE CAVE          30.41N 98.07W
03/08/2006  M0.75 INCH       TRAVIS             TX   STORM CHASER

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 10:29 PM CSTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr61 min
Mar 8, 11:05 PM CSTSevere Thunderstorm WarningEWXBlanco, Hays, Travis40 min
Mar 8, 11:10 PM CSTSevere Thunderstorm WarningEWXMedina60 min
Mar 8, 11:35 PM CSTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall36 min
Mar 9, 1:16 AM CSTSevere Thunderstorm WarningEWXBastrop, Lee, Williamson26 min
Mar 9, 1:16 AM CSTSevere Thunderstorm WarningEWXBastrop, Lee, Williamson44 min
Mar 9, 5:25 AM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.